# SDR SWIA202163726

- Difficulty date: November 13, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY TRANSFERRED FROM CAMP#23757786. FUSELAGE EXTERNAL SKIN HAS A DENT AT FS 636 BETWEEN STR 20L AND 21L      (C-CHECK RO 1/5/2022)    DRESSED BACK DENT AT F.S 636 BETWEEN STGR 20L AND 21L IAW REO 601R-51-00-309 REV: A DATE:2017-08-23 AND COMPLETED DISPOSITION FOR REWORKED DENT IAW MHIRJ REO 601R-53-61-7756 REV A: -- DATE: 2021-12-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
